MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AC3 IABP NA/AJLA; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AC3 IABP NA/AJLA; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAP-0601
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported " the pump was making abnormal noises and alarming "baseline too high" several times.On (b)(6), the engineer serviced the unit and tested it for 1 hour, and there were 2 alarms, one for "helium leak" and one for "baseline too high".The patients current condition is unknown.At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported " the pump was making abnormal noises and alarming "baseline too high" several times.On april 16th, the engineer serviced the unit and tested it for 1 hour, and there were 2 alarms, one for "helium leak" and one for "baseline too high".
 
Additional Manufacturer Narrative
(b)(4).Additional information received 17-may-2024 indicates the condition of the patient is "fine".It was also reported that the pump was not replaced.No iabp part or recorder strip was returned for investigation.The customer provided a photo for evaluation.The photo shows an abnormal balloon pressure waveform (bpw) which is consistent with the high baseline alarm.A device history record (dhr) review was conducted for the lot number/serial number with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint of "high baseline and helium loss alarm" is confirmed based on the photo provided by the customer.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.

Brand Name
AC3 IABP NA/AJLA
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19339884
Report Number3010532612-2024-00362
Device Sequence Number12553332
Product Code DSP
UDI-Device Identifier10801902172096
UDI-Public10801902172096
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIAP-0601
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer06/07/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown